# SDR RAIA2009082100002

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,262 hours, 21,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT THE SERVICE DOOR EXIT MARKER WAS INOPERATIVE.  MAINTENANCE RESTORED THE CONNECTION TO THE LIGHT ASSEMBLY.  OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS GOOD.
